MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12" EXT SET W/0.2 MICRON FILTER, LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 12" EXT SET W/0.2 MICRON FILTER, LUER LOCK; STOPCOCK, I.V. SET
Catalog Number B1205
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Received one (1) used b1205 ext set w/0.2 micron filter for inspection.As received, the tubing was separated from the inlet port of the filter.The tubing at the outlet port of the filter was tested for bond integrity for representative testing.The bond met performance expectations with the tubing remaining intact.The tubing was measured and was found to meet dimensional specifications.The reported complaint can be confirmed.The probable cause is unknown.The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
It was reported that, on an unknown date, a 12" ext set w/0.2 micron filter, luer lock experienced a disconnection of the device during patient use.It was stated in the report that the tubing broke apart at the point it connected to the filter itself.This is the 3rd time this has happened.They did not save the first 2 filters.They thought maybe it was just a fluke, but with this 3rd failure, they wanted to report it.There was unknown patient involvement, unknown patient harm, and unknown delay in therapy.

Brand Name
12" EXT SET W/0.2 MICRON FILTER, LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19572029
Report Number9617594-2024-00786
Device Sequence Number17183712
Product Code FMG
UDI-Device Identifier00887709000728
UDI-Public(01)00887709000728
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1205
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2024
Supplement Date Received by Manufacturer06/20/2024
06/20/2024
Initial Report FDA Received Date06/20/2024
Supplement Report FDA Received Date06/22/2024
07/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown